# SDR RRXA98194

- Difficulty date: March 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N796AL
- Make and model: Doug DC-8-63
- Aircraft serial: 46054
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corrosion
- Location: Bs 1620
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND CORROSION IN AFT ACCESSORY COMPARTMENT TO SKIN DOUBLER UNDER LONGERON 33 RIGHT AT STA 1620 TO STA 1640.  REMOVED CORRODED DOUBLER, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED NEW DOUBLER IAW FAA APPROVED DER COTNEY ENGINEERING SKETCH E04-R5.
